I've a one or two hurtful bowel movements in the last 3 weeks in bloweded everyday like I'm 8 1/2 months prego and I've been on rep I since January and finally stopped bleeding probably about a month now
Havent made bowel movement in 3 weeks can it be part of my depo shot?
Question posted by Camilla_samuels on 9 Aug 2017
Last updated on 9 August 2017 by LousArk
It's not impossible that Depo ingredients could be affecting your bowel. Hormones can do that.
I'd try to get your bowel moving daily, first, to see if you can sort it out, before assuming it's the Depo.
Senna is good at getting things moving gently. You can buy tablets if you don't want to prepare the leaf yourself.
If you aren't drinking enough water each day, then your bowel will retain stools. It takes a good amount of water each day to keep things moving properly.
Some medications can cause constipation, such as codeine. It's worth checking side effects of any other drugs you are on.
Getting enough fibre into your diet can help with constipation.
Dates & figs can be good for getting things moving. Aloe Vera juice is great for helping, too. Very effective.
While your bowel is retaining stools, it is also retaining all the toxins that your body needs to get rid of, so it's v important to get it moving daily.
Colonic Irrigation/hydrotherapy is very helpful. I've had many of those & felt much better afterwards. Go for a practitioner that uses a machine to do it, rather than a water supply, gravity fed. Much more effective.
- Depo-Provera uses and safety info
- Depo-Provera prescribing info & package insert (for Health Professionals)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.